# SDR ASAA2014070508457

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 20,860 hours, 6,246 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7907
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 38,978 hours, 13,451 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERF T/C 78273000 FOUND NR 1 ENG FAULT MSG 75-20371 "SHORT TIME" FAULT, HMU VSV CONTROL CURRENT OUT-OF-RANGE.  ACFT GROUNDED.  BASED ON FINDINGS: REPLACED AND TESTED NR 1 ENG EEC IAW MM 73-21-60-400-801-F00.  TESTS PASSED, INCLUDING FIM REPAIR CONFIRMATION.
